Skip to main content

On-preinvex-type functions

Abstract

Some properties of-preinvexity for vector-valued functions are given and interrelations among-preinvexity,-semistrict preinvexity, and-strict preinvexity for vector-valued functions are discussed.

[1234567891011]

References

  1. 1.

    Bhatia D, Mehra A: Lagrangian duality for preinvex set-valued functions. Journal of Mathematical Analysis and Applications 1997,214(2):599–612. 10.1006/jmaa.1997.5599

    MathSciNet  Article  MATH  Google Scholar 

  2. 2.

    Jeyakumar V, Oettli W, Natividad M: A solvability theorem for a class of quasiconvex mappings with applications to optimization. Journal of Mathematical Analysis and Applications 1993,179(2):537–546. 10.1006/jmaa.1993.1368

    MathSciNet  Article  MATH  Google Scholar 

  3. 3.

    Kazmi KR: Some remarks on vector optimization problems. Journal of Optimization Theory and Applications 1998,96(1):133–138. 10.1023/A:1022667201624

    MathSciNet  Article  MATH  Google Scholar 

  4. 4.

    Mohan SR, Neogy SK: On invex sets and preinvex functions. Journal of Mathematical Analysis and Applications 1995,189(3):901–908. 10.1006/jmaa.1995.1057

    MathSciNet  Article  MATH  Google Scholar 

  5. 5.

    Peng J-W, Yang XM: Two properties of strictly preinvex functions. Operations Research Transactions 2005,9(1):37–42.

    Google Scholar 

  6. 6.

    Weir T, Jeyakumar V: A class of nonconvex functions and mathematical programming. Bulletin of the Australian Mathematical Society 1988,38(2):177–189. 10.1017/S0004972700027441

    MathSciNet  Article  MATH  Google Scholar 

  7. 7.

    Weir T, Mond B: Pre-invex functions in multiple objective optimization. Journal of Mathematical Analysis and Applications 1988,136(1):29–38. 10.1016/0022-247X(88)90113-8

    MathSciNet  Article  MATH  Google Scholar 

  8. 8.

    Yang XM: Semistrictly convex functions. Opsearch 1994,31(1):15–27.

    MathSciNet  MATH  Google Scholar 

  9. 9.

    Yang XM, Li D: On properties of preinvex functions. Journal of Mathematical Analysis and Applications 2001,256(1):229–241. 10.1006/jmaa.2000.7310

    MathSciNet  Article  MATH  Google Scholar 

  10. 10.

    Yang XM, Li D: Semistrictly preinvex functions. Journal of Mathematical Analysis and Applications 2001,258(1):287–308. 10.1006/jmaa.2000.7382

    MathSciNet  Article  MATH  Google Scholar 

  11. 11.

    Yang XM, Yang XQ, Teo KL: Explicitly-preinvex functions. Journal of Computational and Applied Mathematics 2002,146(1):25–36. 10.1016/S0377-0427(02)00415-6

    MathSciNet  Article  MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Jian-Wen Peng.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Peng, JW., Zhu, DL. On-preinvex-type functions. J Inequal Appl 2006, 093532 (2006). https://doi.org/10.1155/JIA/2006/93532

Download citation

Keywords

  • Vector-valued Function
  • Interrelations
  • Preinvex
\